Nice Site/Blog

Hi Beth,

Very nice blog and website. Very informative. I’ll be visiting often to keep up-to-date.

I was diagnosed in October with IgG Kappa – stage 1. Currently taking 200 mg of Thal, and 400 Mg of Dex. Still trying to adjust to the side effects: sleepiness, fatigue, bone pain, confusion, etc. Does any of that sound familiar?

Dennis

2 Comments

  1. Beth Morgam

    Hi Dennis. When I was on the initial pulsed dex, it was horrible! I thought I had suddenly become anemic (I was so tired). Please be very careful with the thalidomide. If you start to feel any burning or tingling in your toes or fingers, get off the drug. The nerve damage is permanent, no matter what any doctor tells you. Only a few people I know of have seen any improvement of their neuropathy over time. 400 mg is a lot to take. I never took more than 50.

  2. Chris Hollyer

    Hi Beth, first time visitor to your blog…. excellent! You make me think I should start my own site/blog. Congratulations and keep it up!
    Chris

Comments are closed.